We need some help here ! My uro started me on Bimix a couple of weeks ago. And so far, I have only taken 3 injections. But each time, there is considerable penile pain after the medication starts working, and an functional erection is achieved. The pain is associated with any degree of pressure against the erect penis, and makes it extremely uncomfortable to perform intercouse. I seem to recall that someone on this forum had mentioned that it took a few injections for this problem to resolve. Just wondering if any of you guys have experienced this type of occurance, and in time did it finally resolve after multiple injections over a period of time. It's nice to be "back in the saddle" ... so to speak, but not so nice to have that much pain associated with it. I am 6 months post robotic radical prostatectomy, so I am aware that it is early to expect spontaneous erections. And, I do use the VED daily, along with a nightly Cialis (10mg), with a booster dose on Saturday nights of 20 mg. Without the injections, I have had no erections at all, either daytime or nocturnally. So.... anyone out there can help us, we would greatly appreciate it.